# SDR HEEA071931

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 7600 · Engine Controls
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, NR 2 ENGINE DROPPED OFF LINE THEN RECOVERED BACK TO 100 PERCENT. PLACED NR 2 ENGINE IN ECU LOCKOUT AND RETURNED TO BASE.
